Alert archive / South Carolina / Lake Wind Advisories in 2012

Lake Wind Advisory 13, NWS Charleston, SC

March 5, 2012Berkeley County, South Carolina

NWS Charleston, SC issued this lake wind advisory at Mar 5, 2012, 3:40 PM EST for Berkeley County, South Carolina. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2012, 3:40 PM EST (20:40 UTC)
Expired
Mar 5, 2012, 7:09 PM EST
In force
3 hr
Issued by
NWS Charleston, SC

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2012-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2012-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2748 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
431 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

995 
WWUS72 KCHS 052040
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
340 PM EST MON MAR 5 2012

SCZ045-060100-
/O.CAN.KCHS.WI.Y.0002.000000T0000Z-120305T2200Z/
/O.NEW.KCHS.LW.Y.0013.120305T2040Z-120306T0100Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
340 PM EST MON MAR 5 2012

...LAKE WIND ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING FOR
LAKE MOULTRIE...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EST THIS EVENING. THE
WIND ADVISORY HAS BEEN CANCELLED. 

* HAZARDS: GUSTY WINDS AND CHOPPY WAVES.

* WINDS: NORTHWEST WINDS 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* TIMING: WINDS WILL DIMINISH SIGNIFICANTLY BY 7 TO 8 PM THIS EVENING.

* IMPACTS: GUSTY WINDS AND CHOPPY WAVES WILL CREATE HAZARDOUS
  CONDITIONS FOR SMALL CRAFT ON LAKE MOULTRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH 
EARLY EVENING. STRONG WINDS AND CHOPPY WAVES COULD CAPSIZE
SMALL BOATS.

&&

$$

GAZ087-088-099>101-116>119-SCZ040-042>044-047>052-052145-
/O.CAN.KCHS.WI.Y.0002.000000T0000Z-120305T2200Z/
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-INLAND BRYAN-
COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-ALLENDALE-HAMPTON-
INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
INCLUDING THE CITIES OF...MILLEN...SYLVANIA...METTER...
STATESBORO...SPRINGFIELD...PEMBROKE...FORT MCALLISTER...
SAVANNAH...TYBEE ISLAND...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...RIDGELAND...BEAUFORT...HILTON HEAD...
EDISTO BEACH...CHARLESTON...JASPER...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
340 PM EST MON MAR 5 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND
ADVISORY. 

$$
1 follow-up statement
048 
WWUS72 KCHS 060009
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
709 PM EST MON MAR 5 2012


SCZ045-060115-
/O.CAN.KCHS.LW.Y.0013.000000T0000Z-120306T0100Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
709 PM EST MON MAR 5 2012

...LAKE WIND ADVISORY IS CANCELLED FOR LAKE MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE LAKE
WIND ADVISORY. 

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Mar 5, 12:59 PM EST, 2 hours 41 minutes earlier.

Area forecast discussion, Mar 5, 12:59 PM EST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
1259 PM EST MON MAR 5 2012

.SYNOPSIS...
A DRY COLD FRONT WILL MOVE ACROSS THE REGION THIS AFTERNOON WITH
HIGH PRESSURE BUILDING INTO THE AREA OVERNIGHT. A WEAK TROUGH OF
LOW PRESSURE WILL LIKELY FORM NEAR THE COASTAL WATERS TUESDAY
NIGHT INTO THURSDAY...OTHERWISE HIGH PRESSURE WILL PREVAIL ACROSS
THE AREA INTO FRIDAY. A COLD FRONT COULD MOVE INTO THE REGION
SATURDAY... STALLING NEARBY SUNDAY...THEN LIFTING BACK NORTH AS A
WARM FRONT MONDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DEEPENING LOW PRESSURE WILL PASS NORTH OF THE REGION AND WILL PUSH
A DRY COLD FRONT THROUGH THE AREA THIS AFTERNOON. A TIGHTENING SURFACE
PRESSURE GRADIENT...BOUNDARY LAYER MIXING INTO A BAND OF 40-50 KNOT
LOW LEVEL WINDS AND ISALLOBARIC ACCELERATION DUE TO STRONG
PRESSURE FALLS AHEAD OF THE SURFACE LOW/STRONG PRESSURE RISES IN
THE WAKE OF THE COLD FRONT WILL SUPPORT STRONG/GUSTY WINDS TODAY.
WINDS WITHIN THE MIXED LAYER WILL SUPPORT GUSTS 35-45 MPH ACROSS
AREAS MAINLY NORTH OF I-16. STRONGEST WINDS WILL CONTINUE UNTIL 3-5
PM...THEN BAND OF STRONGEST LOW LEVEL WINDS WILL SHIFT EAST OF THE
REGION BY LATE AFTERNOON.

DUE TO DOWNSLOPE FLOW/COMPRESSIONAL HEATING AHEAD OF THE COLD FRONT...
BUMPED UP AFTERNOON TEMPERATURES A COUPLE OF DEGREES MOST AREAS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
SHORT WAVE RIDGING ALOFT DEVELOPS ACROSS THE LOCAL AREA TUESDAY...AS
SURFACE HIGH PRESSURE IN VA/NC SHIFTS EAST TO THE MID ATLANTIC COAST
BY LATE IN THE DAY. AS THE HIGH SHIFTS INTO THE ATLANTIC TUESDAY
NIGHT...A WEAK COASTAL TROUGH WILL FORM BETWEEN THE GULF STREAM AND
THE COOLER SHELF WATERS OFF THE SE COAST. AS THIS UNFOLDS...THE
SYNOPTIC FLOW VEERS AROUND TO THE NE AND EVENTUALLY THE EAST AND
WE/LL START TO SEE A LITTLE RETURN IN MOISTURE. WITH A LITTLE LOW
LEVEL CONVERGENCE TO RESULT FROM THE PROXIMITY TO THE COASTAL
TROUGH...THERE WILL EVENTUALLY BE THE DEVELOPMENT OF A FEW SHOWERS
OVER THE ATLANTIC LATE IN THE DAY. A FEW OF THESE WILL MAKE HEADWAY
TOWARD THE COASTAL COMMUNITIES TUESDAY NIGHT. OUR 850 MB TEMPS DO
WARM TO 6-8C FROM NORTH TO SOUTH...BUT WITH THE ONSHORE FLOW OFF THE
COOLER ATLANTIC AND THE COLD START TO THE DAY ON TUESDAY...WE/RE
LOOKING AT AFTERNOON HIGHS IN THE UPPER 50S/LOWER 60S MOST LOCALES.
INCREASING ISENTROPIC LIFT TUESDAY NIGHT WILL ALLOW FOR AN INCREASE
IN CLOUD COVER TO SPREAD IN FROM THE SOUTH AND SE. THIS ALONG WITH
WARM ADVECTION AND THE ONSHORE FLOW WILL PREVENT TEMPS FROM
GETTING ANYWHERE NEAR AS COLD AS THEY WERE 24 HOURS PRIOR.

THE PATTERN ALOFT BECOMES MORE AMPLIFIED WEDNESDAY AND THURSDAY.
RIDGING ACROSS THE AREA FROM THE GULF OF MEXICO WILL PREVAIL...WHILE
A CLOSED LOW NEAR THE FOUR CORNERS WEDNESDAY MOVES ONLY A LITTLE
EAST THURSDAY. SURFACE HIGH PRESSURE FROM THE ATLANTIC ELONGATES
FROM EAST TO WEST ACROSS THE SE AND MID ATLANTIC REGION...WHILE THE
COASTAL TROUGH NEARBY MOVES LITTLE WEDNESDAY AS IT GETS HUNG UP FROM
CROSSING THE COOLER SHELF WATERS. BUT ON THURSDAY THE TROUGH BEGINS
TO DISSIPATE AS THE HIGH CONTINUES TO SHIFT FURTHER EASTWARD OVER
THE CENTRAL ATLANTIC. IT LOOKS LIKE CONDENSATION PRESSURE DEFICITS
ARE LOW ENOUGH AND THE AIR MASS IS MOIST ENOUGH WHERE EVENTUALLY
WE/LL SEE AT LEAST ISOLATED SHOWERS MOVING ONSHORE WEDNESDAY.
THIS IS MOST LIKELY ACROSS THE COASTAL COUNTIES FROM BEAUFORT TO
MCINTOSH. WHILE SHOWERS COULD AGAIN OCCUR OVER COASTAL SECTIONS
THURSDAY...WITH THE TROUGH IN A DISSIPATING STATE AND A MORE
PRONOUNCED ANTICYCLONIC FLOW TO PREVAIL...WE HAVE HELD POPS BELOW 15
PERCENT. TEMPS WILL MODERATE DURING THE MIDDLE WEEK...AND WE/RE BACK
ABOVE NORMAL FOR BOTH WEDNESDAY AND THURSDAY. WHILE THE BEACHES BOTH
DAYS WILL NOT GET ANY HIGHER THAN THE LOWER OR MIDDLE 60S...INLAND
SECTIONS WILL BE NEAR 70 WEDNESDAY AND THE LOWER 70S THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
THE MID/UPPER RIDGE ACROSS THE REGION FLATTENS TEMPORARILY ON
FRIDAY...AS A NORTHERN STREAM SHORT WAVE MOVES THROUGH THE NE
QUARTER OF THE NATION. BUT THE RIDGE LOOKS TO BUILD AGAIN ON
SATURDAY...WITH THE PERSISTENT CLOSED LOW FOUND MOVING LITTLE IN THE
SW. BY EARLY NEXT WEEK THERE ARE INDICATIONS THAT THE LOW ALOFT WILL
FINALLY BEGIN TO OPEN UP AND LIFT OUT TO THE NE...AND THIS MAY ALLOW
FOR AT LEAST SOME WEAKENING OF MID/UPPER RIDGE OVER THE EAST AND SE
TO OCCUR.

THIS ANTICIPATED PATTERN ALOFT MAY ALLOW FOR A COLD FRONT TO TRY AND
APPROACH FROM THE NORTH AND NW ON LATE FRIDAY. THE FRONT WOULD MOVE
THROUGH ON SATURDAY...BECOME STATIONARY OVER OR NEAR THE FORECAST
AREA SUNDAY...BEFORE IT TRANSITIONS OVER TO A WARM FRONT MONDAY AND
LIFTS NORTH. A HIGH PRESSURE WEDGE MAY FORM IN WAKE OF THE FRONT
OVER THE WEEKEND...AND THIS COULD COMPLICATE THE FORECAST FURTHER.
THIS WILL LIKELY BRING US AT LEAST SLIGHT CHANCE TO CHANCE POPS
SATURDAY THROUGH MONDAY...BUT CHANGES MAY BE NEEDED AS WE PROGRESS
THROUGH THIS UPCOMING WEEK AS THE SITUATION BECOMES BETTER
CLARIFIED. TEMPS ARE HIGHLY DEPENDENT UPON THE POSITIONING OF THE
FRONT. WE/LL MOST CERTAINLY BE WELL ABOVE NORMAL FRIDAY...WITH LESS
CERTAINTY AS TO HOW TEMPS WILL BE SATURDAY THROUGH MONDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
VFR. W/NW WILL GUST 35 TO 40 KT AT KCHS/KSAV UNTIL AROUND
21Z...THEN WINDS SHOULD DIMINISH. WINDS WILL TURN TOWARD THE NE
OVERNIGHT THEN TOWARD THE E TUESDAY. ONSHORE FLOW/INCREASING LOW
LEVEL MOISTURE COULD SUPPORT SCT MVFR/VFR LEVEL CUMULUS PRIOR TO
18Z TUESDAY.

EXTENDED AVIATION OUTLOOK...MAINLY VFR. LOW CHANCE FOR OCCASIONAL
MVFR CONDITIONS DURING THE MIDDLE AND LATE WEEK IN FOG/STRATUS.

&&

.MARINE...
HAZARDOUS WINDS/SEAS WILL PREVAIL ACROSS ALL COASTAL WATERS THIS
AFTERNOON. MAINTAINED GALE WARNINGS FOR ALL COASTAL WATERS VALID
UNTIL 5 PM. STRONGEST LOW LEVEL WINDS SHOULD THEN SHIFT EAST OF
THE WATERS...FOLLOWED BY SCA CONDITIONS TONIGHT.

OVERNIGHT...HIGH PRESSURE WILL BUILD IN FROM THE NORTH AND WINDS
WILL FURTHER VEER TO N. WINDS WILL DECREASE IN STRENGTH BUT SCA/S
WILL LIKELY BE NEEDED THROUGH THE OVERNIGHT ONCE THE GALE WARNINGS
COME DOWN TO ACCOUNT FOR GUSTS TO 25 KTS. SEAS WILL DIMINISH
OVERNIGHT BUT WILL CONTINUE TO BE 5-6 FT BEYOND 20 NM.

TUESDAY THROUGH THURSDAY...A 1039 MB HIGH BUILDS EAST ACROSS THE
MID ATLANTIC REGION TUESDAY...THEN SHIFTS INTO THE ATLANTIC
TUESDAY NIGHT AND WEDNESDAY. AS THIS OCCURS A WEAK COASTAL TROUGH
WILL FROM BETWEEN THE COOLER SHELF WATERS AND THE GULF STREAM OFF
THE SE COAST. AS THE CENTER OF THE HIGH SHIFTS FURTHER EAST ACROSS
THE OPEN CENTRAL ATLANTIC THURSDAY...THE TROUGH WILL EVENTUALLY
DISSIPATE. THE FAVORABLE NE AND EAST FETCH AND SOME MODEST
PINCHING OF THE PRESSURE GRADIENT WILL ALLOW FOR AN SCA INTO AT
LEAST TUESDAY MORNING ACROSS AMZ354. SEAS WILL BE AT LEAST 6 FEET
ACROSS THE OUTER GA WATERS THROUGH THURSDAY...SO AN SCA IS
EXPECTED FOR AMZ374 ALL THREE DAYS.

FRIDAY THROUGH SATURDAY...THE ATLANTIC RIDGE WILL STILL HOLD
ACROSS THE WATERS FRIDAY...BUT MAY GIVE WAY TO A COLD FRONT
SATURDAY. CONFIDENCE IS LOW ON TIMING AND EVEN LOWER ON HOW FAR
SOUTH THE FRONT WILL BE ABLE TO REACH...BUT THERE ARE AT LEAST
PARTIAL INDICATIONS OF A HIGH PRESSURE WEDGE ATTEMPTING TO FORM
BEHIND THE FRONT. IF THIS WERE TO OCCUR...THEN AN ENHANCED
GRADIENT MIGHT FORM...AND WE COULD NEED ADDITIONAL SCA/S FOR LATE
IN THE WEEK.

&&

.FIRE WEATHER...
CRITICAL WINDS AND CRITICAL RELATIVE HUMIDITY WILL CONTINUE
THIS AFTERNOON. HOWEVER...WIDESPREAD HEAVY RAIN FROM SATURDAY
INTO EARLY SUNDAY HAVE IMPACTED FUEL MOISTURE SUFFICIENTLY TO
MITIGATE THE THREAT FOR WILDFIRES.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR GAZ087-088-
     099>101-116>119.
SC...WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR SCZ040-042>045-
     047>052.
MARINE...GALE WARNING UNTIL 5 PM EST THIS AFTERNOON FOR AMZ330-350-352-
     354-374.

&&
Hazardous weather outlook, Mar 5, 9:46 AM EST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
946 AM EST MON MAR 5 2012

AMZ330-350-352-354-374-061500-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
946 AM EST MON MAR 5 2012

...GALE WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ087-088-099>101-116>119-SCZ040-042>045-047>052-061500-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-
INLAND CHATHAM-COASTAL CHATHAM-ALLENDALE-HAMPTON-INLAND COLLETON-
DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-
CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
946 AM EST MON MAR 5 2012

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ114-115-137>141-061500-
TATTNALL-EVANS-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-
COASTAL MCINTOSH-
946 AM EST MON MAR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

STRONG WINDS...WINDY CONDITIONS ARE EXPECTED ACROSS THE AREA
TODAY AS WIND GUSTS WILL APPROACH 40 MPH.. IF STRONGER GUSTS
BECOME LIKELY A WIND ADVISORY COULD BE ISSUED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 5, 10:10 AM EST, 5 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1010 AM EST MON MAR 5 2012

GAZ114>117-137>141-052200-
TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-LONG-INLAND LIBERTY-
COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
1010 AM EST MON MAR 5 2012

...STRONG AND GUSTY WINDS EXPECTED TODAY...

STRONG AND GUSTY WINDS ARE EXPECTED ACROSS SOUTHEAST GEORGIA
LOCATIONS SOUTH OF INTERSTATE 16. WEST TO SOUTHWEST WINDS WILL
SHIFT TO THE NORTHWEST AS A COLD FRONT PUSHES THROUGH THE AREA...
AND STRONGEST WIND GUSTS ARE EXPECTED IN THE 35 TO 40 MPH RANGE
THROUGH MID TO LATE AFTERNOON. IF GUSTS BECOME STRONGER THAN
CURRENTLY FORECAST...A WIND ADVISORY WILL BE NEEDED.

STRONGEST WIND GUSTS WILL OCCUR ON BRIDGES AND OVERPASSES WHICH
WILL CREATE DIFFICULT DRIVING CONDITIONS. MOTORISTS...ESPECIALLY
THOSE IN HIGH PROFILE VEHICLES...SHOULD USE EXTRA CAUTION.
ALSO...DUE TO THE RECENT HEAVY RAINS AND RESULTING SATURATED
SOILS...A FEW SMALL TREES COULD BE BLOWN DOWN ONTO POWER LINES...
PRODUCING ISOLATED POWER OUTAGES.
Local storm report, Mar 5, 10:53 AM EST, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1053 AM EST MON MAR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     NON-TSTM WND DMG WALTERBORO              32.91N  80.67W
03/04/2012                   COLLETON           SC   EMERGENCY MNGR

            A FEW TREES KNOCKED DOWN IN COLLETON COUNTY... SOME ON
            POWER LINES OR ACROSS ROADS. THE TREE DAMAGE OCCURRED
            FROM ABOUT 2 PM UNTIL ABOUT 5 PM.

&&

EVENT NUMBER CHS1200037

MTE

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 10:27 PM ESTLake Wind AdvisoryCHSBerkeley6 hr
Mar 5, 4:30 AM ESTWind AdvisoryCHSAllendale, Berkeley, Colleton, Dorchester, Hampton11 hr

Nearby

Lake Wind Advisories in South Carolina, 2012Every lake wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.